You are so welcome and I am always willing to help. I was started on the Trazodone for sleep and I take 50- 150mg every night and sleep like a baby most of the time. If you were taking it at night and still drowsy in the AM perhaps the dose could have been decreased. My reaction to this drug has been so favorable that I feel it was the one drug that started to work the second night I took it and I no long worry about insomnia.
I always tell my Pdoc that Trazodone is "the greatest thing since sliced bread".
Depending on who my therapist was at the time I had several that did me more harm than good but I finally got mad enough that I just fired one after having a meeting with her to explain why I did not feel I was benefiting from my 50 minute hour with her and still she continue to push me so I just talked to my Pdoc and explained why this lady and I were not a good fit. I was shaking like a leaf and in tears when I stood up for myself but when I got home I felt good for advocating for me.
I know with time and your new combo of meds you will start to feel better. Remember to let your feelings out as keeping them locked inside you causes heartache and pain and lonliness that can only be understood by another person with mental health issues.
My email is open so if you have a need and I have not been able to get online here shoot me a email and I will answer.
I wish you peace,
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. "The wind blows, the sun rises, the snow falls and the ocean relentlessly pounds the shore. Life rolls on with fresh new possibilities at every turn."